# SDR UALA2011050202111

- Difficulty date: May 2, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,278 hours, 11,599 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 17-34b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT SEATS 17B, 22B AND 34B ARE INOPERATIVE.  LIGHTS ARE NOT ADJACENT TO EACH OTHER.  REPLACED ALL THREE LIGHT ASSEMBLIES, ONLY 34B WORKS.  NEED MORE TIME TO TROUBLESHOOT OTHER TWO LIGHTS WIRING.
